Radial Fourier multipliers in high dimensions

Yaryong Heo, Fëdor Nazarov, Andreas Seeger

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)

Abstract

Given a fixed p≠2, we prove a simple and effective characterization of all radial multipliers of, provided that the dimension d is sufficiently large. The method also yields new Lq space-time regularity results for solutions of the wave equation in high dimensions.

Original languageEnglish
Pages (from-to)55-92
Number of pages38
JournalActa Mathematica
Volume206
Issue number1
DOIs
Publication statusPublished - 2011 Mar

Bibliographical note

Funding Information:
Y. H. was supported by grants from the Korea Research Foundation and the National Research Foundation of Korea. F. N. and A. S. were supported in part by grants from the National Science Foundation.

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Radial Fourier multipliers in high dimensions'. Together they form a unique fingerprint.

Cite this